Large deviation principle for moment map estimation

Research output: Contribution to journalJournal articleResearchpeer-review


Given a representation of a compact Lie group and a state we define a probability measure on the coadjoint orbits of the dominant weights by considering the decomposition into irreducible components. For large tensor powers and independent copies of the state we show that the induced probability distributions converge to the value of the moment map. For faithful states we prove that the measures satisfy the large deviation principle with an explicitly given rate function.
Original languageEnglish
Article number79
JournalElectronic Journal of Probability
Pages (from-to)1-23
Publication statusPublished - 2021

Number of downloads are based on statistics from Google Scholar and

No data available

ID: 270617058